MAUDE Adverse Event Report: DePuy Ireland - 9616671 ATTUNE; Knee Instruments: Stem Trials

DePuy Ireland - 9616671 ATTUNE; Knee Instruments: Stem Trials
Catalog Number 250440514
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a product demonstration, it was no longer possible to unscrew the instruments.It had become wedged.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: h3, h6: investigation summary the product was returned to depuy synthes for evaluation.Visual inspection of the atune rev fem stm stblzr 14 revealed that it was returned disassembled from the atun rev fem 6mm offst gde r.Additionally, it was noted that the device has its internal threads and proximal initial edges stripped.Noticeable sings of repetitive use were identified on the overall device surface.A functional test was performed by attempting to assemble the attune rev fem stm stblzr 14 to the atun rev fem 6mm offst gde r.Assembly could not be completed due to the observed stripped-thread condition.This condition may impair proper assembly and disassembly of the components.The observed condition was identified as an end of life indicator; damage consistent with repeated use and servicing.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.As the device can be damaged on the first or 100th use, the device must be properly inspected prior to each surgical use.Refer to the device/country specific ifu for information related to end of life, reprocessing instructions, and inspection procedures.A manufacturing record evaluation was performed for the finished device so2032274 number, and no non-conformances / manufacturing irregularities were identified during manufacturing.The overall complaint was confirmed as the observed condition of the attune rev fem stm stblzr 14 would have contributed to the complained issue.Based on the investigation findings, the potential cause is traced to end of life, and it has been determined that no corrective and/or preventative action is required.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot date of manufacture: january 17, 2018 any anomalies or deviations identified in dhr: none expiry date: n/a device history review a manufacturing record evaluation was performed for the finished device so2032274 number, and no non-conformances / manufacturing irregularities were identified during manufacturing.

Brand Name
ATTUNE
Common Device Name
Knee Instruments: Stem Trials
Manufacturer (Section D)
DePuy Ireland - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50871787
Report Number1818910-2026-16443
Device Sequence Number10716119
Product Code LXH
UDI-Device Identifier10603295438144
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number250440514
Device Lot NumberSO2032274
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/28/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/22/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown